# SDR IPXA09555587

- Difficulty date: April 7, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER FUSELAGE AFT KEEL BEAM PANEL SUPPORT HAS 4 ELONGATED HOLES AT STA 1100.  REPLACED KEEL BEAM PANEL SUPPORT (BAFFLE) IAW SRM 51-40-06-0G, SRM51-40-05-0G.
